# SDR IPXA1567982

- Difficulty date: June 28, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 AFT CARGO COMPARTMENT STA 1540 STR 22-23 R HAS DENT     REPAIRED IAW SRM 53-00-07-2R-5 REPAIR 5 DETAIL 2 AND 53-30-07-2R
